Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are the side effects of mct?

Premium Questions

Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr.  Shafi Ullah Khan MD

what is pyruvate and what are the side effects? ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Naveen Kumar MD

What is methyiprednisolone prescribed for what are the Side effects, and is it safe for a stroke victim? ... View answer

Answered by : Dr. Naveen Kumar ( General & Family Physician)
Dr. Vasanth MD

what are the side effects of nucynta ... View answer

Answered by : Dr. Vasanth ( General & Family Physician)
Dr.  Abhishek Kapoor MD

what are the side effects of marijuana? ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)

Public Forum Discussions

Dr.  Sourav Ganguly MD

what are the side effects of Lisinopril? ... View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)
Dr. Suryakanta Baraha MD

What are the side effect of mirgi? ... View answer

Answered by : Dr. Suryakanta Baraha ( General & Family Physician)
Dr. Reji. D MD

what are the astroglide side effects ... View answer

Answered by : Dr. Reji. D ( OBGYN)
Dr. Aashish Raghu MD

what is the side effect of hastmaithune ... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr.  Praveen Tayal MD

had this before. Is it a bad effect of the inhaler and what should I do? ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

Dr. Manisha Jain MD

there are no established medical side effects